# SDR SWAA042460

- Difficulty date: August 25, 2004
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N350SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24409
- Aircraft time: 50,205 hours, 46,655 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND STRINGER CLIP AT BS 400 TO BS 420, STRINGER 16L, CRACKED.  REMOVED AND REPLACED STRINGER CLIPS PER SRM.
